MAUDE Adverse Event Report: ARTIVION, INC. CRYOPATCH SG PULMONARY BRANCH; PATCH, PLEDGET AND INTRACARDIAC, PETP, PTFE, POLYPROPYLENE

ARTIVION, INC. CRYOPATCH SG PULMONARY BRANCH; PATCH, PLEDGET AND INTRACARDIAC, PETP, PTFE, POLYPROPYLENE
Model Number SGP020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 01/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This investigation is currently ongoing.Any additional information will be provided in the follow-up report.This report is being submitted as required by federal regulations and does not constitute an admission that the device caused or contributed to the reported event.Furthermore, this report reflects the event as alleged by the complainant and does not imply that the information reported to artivion is accurate or has been confirmed by artivion.
 
Event or Problem Description
According to the initial report received via email on (b)(6) 2025, the returned implant summary card is marked to indicate that an artivion graft was explanted on (b)(6) 2025.A query of the implant databse provided sgp020 serial number: (b)(6) that was implanted on (b)(6) 2023.Additional information from the hospital relayed a rv to pa conduit replacement was performed.An aneurysm below the conduit was the indication.The aneurysm did not involve the conduit.Graft was not saved for evaluation.The patient is doing well.No additional information forthcoming.This investigation is relegated to sgp020 serial number: (b)(6) with the allegation of explant.
 
Additional Manufacturer Narrative
The certificate of assurance for cryopatch sg pulmonary branch (sgp020) #(b)(6) was reviewed.All attributes identified during inspection were documented appropriately.There are no rejectable attributes per qs3001 ¿ cardiac allograft attributes.No findings were identified that could have contributed to the reported event.Per the artivion implant summary database, this sgp020 was implanted on (b)(6) 2023 in a 7-month-old male as a rv to pa conduit/patch repair.Approximately 15 months post-operative, on (b)(6) 2025, an aneurysm of the native conduit was repaired wherein the previously implanted patch material was explanted and the repair proceeded with the implant of another artivion homograft (sgpv00) during this same procedure.There was no involvement with the homograft patch.The reoperation was performed to repair the aneurysm of the native tissue.Our labeling lists known adverse events related to the use of homografts; albeit the reoperation was not related to any concerns of the previously implanted homograft patch.Reoperation in this pediatric cardiac population is not an unexpected occurrence.There are no additional details available for the time frame between the original implant in 2023 and the procedure performed in 2025.Per the information provided above, the root cause of the reported explant is associated with the repair of a native tissue aneurysm.No defect in the homograft was noted.The sg cryopreserved human tissue a/dfmea within rm-0002-01.011 was reviewed.The reported event is addressed in hazard step/item #: a.5-2a, 4a, 7a, 13a, and 14a.The sg cryopreserved human tissue pfmea within rm-0002-02.013 was reviewed.The reported tissue was not returned for evaluation.A review of the tpl report for sid#(b)(6) found no related issues.Per the information provided, the root cause of the reported explant is associated with the repair of a native tissue aneurysm.No defect in the homograft was noted.The reported event will continue to be monitored for trends.No updates to the rmf are needed in response to this complaint.Risk has been reduced as low as possible and overall residual risk is acceptable.The root cause of the reported explant is associated with the repair of a native tissue aneurysm.No defect in the homograft was noted.Reoperation in this pediatric cardiac population is not an unexpected occurrence.This event does not identify additional hazards or modify the probability and severity of existing hazards.There is no indication that an error or deficiency occurred at artivion- formerly cryolife/jotec and the ifu adequately communicates risk.Field assurance will continue to monitor similar complaints to determine if additional actions are warranted; however, at this time no further actions are necessary.This report is being submitted as required by federal regulations and does not constitute an admission that the device caused or contributed to the reported event.Furthermore, this report reflects the event as alleged by the complainant and does not imply that the information reported to artivion is accurate or has been confirmed by artivion.

Brand Name
CRYOPATCH SG PULMONARY BRANCH
Common Device Name
PATCH, PLEDGET AND INTRACARDIAC, PETP, PTFE, POLYPROPYLENE
Manufacturer (Section D)
ARTIVION, INC.
1655 roberts blvd. nw
kennesaw GA 30144
Manufacturer (Section G)
ARTIVION, INC.
1655 roberts blvd. nw
kennesaw GA 30144
Manufacturer Contact
rochelle maney
1655 roberts blvd. nw
kennesaw, GA 30144
7704193355
MDR Report Key23085962
Report Number1063481-2025-00080
Device Sequence Number10517291
Product Code DXZ
UDI-Device Identifier00877234000485
UDI-Public00877234000485
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K101866
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberSGP020
Device Lot Number176549
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date11/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 MO
Patient SexMale